# SDR USAA2010042890859

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,864 hours, 17,439 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 1420 - PHL-CLT - EMERGENCY LANDING - FLAPS LOCKED - ALIGNMENT FAULT.  ACCOMPLISHED A MCDU WING TIP BRAKE (WTB) RESET.  ACCOMPLISHED A LEFT AND RIGHT WING INTERCONNECTING STRUT ADJUSTMENTS IAW AMM 27-51-44-05.  OPERATIONAL CHECKS WAS GOOD.
